# SDR CA011211005

- Difficulty date: May 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,348 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Channel
- Part number: 07326032
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHANNEL FOUND CRACKED DIRECTLY BEHIND LT STAB HINGE REINFORCEMENT,   WHICH WAS ALSO CRACKED. FURTHER INVESTIGATION REVEALED CRACKED SPAR  ALSO IN SAME AREA.
